# SDR PNSA20150506001

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 54,120 hours, 38,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4A OVERHEAD LIGHT INOPERATIVE, 37LN.  REPLACED BULB, EXIT MARKER ON LT EMER EXIT INOPERATIVE.  FOUND WIRE BROKEN OFF LAMP ASSEMBLY, 45LN.  REPLACED LAMP ASSEMBLY.  OPERATIONS CHECKED GOOD.
